# SDR VNAA0204007

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 16,846 hours, 14,684 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, THE CREW RECEIVED NO NOSE GEAR DOWN AND LOCK INDICATION.  A LAMP TEST THEN INDICATED THAT THERE WAS A BURNED OUT LIGHT.  AS A PRECAUTION, THE CREW DECLARED AN EMERGENCY AND REQUESTED A FLY BY FROM ATC.  THE TOWER CONFIRMED THAT THE GEAR WAS DOWN.  FLIGHT 4117 THEN LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE LAMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL TEST WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
